I took the emergency contraceptive pill on the 18th. My great aunt came on the 26th. It's very rare. It's always like leucorrhea with some blood. I want to ask the doctor. Is this normal?
If you took emergency contraceptives on the 18th, there was withdrawal bleeding on the 26th. The amount of bleeding is relatively small, just like leucorrhea with blood filaments. It is normal to consider withdrawal bleeding caused by taking emergency contraceptives. Don't worry too much, keep clean and pay attention to observation.
During menstruation, the amount of menstruation is relatively small, showing leucorrhea. If it occurs on the first day of menstruation or the last two days of menstruation, it is considered to be a normal phenomenon and generally does not need special treatment. If this situation often occurs or the amount of menstruation has been relatively small, such as less than 20ml, it is recommended to go to the hospital for examination.
Is menstruation normal at ordinary times? When did the last menstruation come? From the situation you described, consider irregular menstruation caused by emergency contraceptives or withdrawal bleeding. It is recommended to continue observation. Because the emergency contraceptive contains a lot of hormones, it may cause bleeding caused by local shedding of endometrium, that is, withdrawal bleeding. Generally, the amount of bleeding is small and the duration is no more than one week
Because there are a lot of hormones in emergency contraceptives, it is easy to have a certain impact on menstruation after taking them, so this situation should be normal. It is recommended to continue observation. If this is still the case next month, you need to go to the hospital for six tests of sex hormones to judge the specific causes of this situation.
When did your last menstruation come? How many days is menstrual cycle? From your description, the vaginal bleeding on the 26th may be a side effect of the emergency contraceptive pill, because the emergency contraceptive pill contains a lot of progesterone, causing withdrawal bleeding of the endometrium, so it is normal. Let's observe it for a few days